# SDR ASAA11410356

- Difficulty date: September 11, 2011
- Submitted: September 13, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 42,942 hours, 23,612 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Guide Arm
- Part number: 141A60752
- Condition: Out Of Adjust
- Location: L1 Door
- Component: Door
- Component part number: 507945178
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR WILL NOT LATCH CLOSED.  UPON INSPECTION FOUND JAM NUT BACKED OFF OF GUIDE ARM.  ADJUSTED L1 DOOR GUIDE ARM REF MM 52 11 00 705 007 STEPS G.(1) (2)(C).  DOOR FLUSHNESS AND DOOR CLEARANCE CHECKED GOOD REF MM 52 11 00 705 007 FIGURE 503.  PERFORMED FORWARD ENTRY DOOR TEST REF MM 52 11 00 755 051.  OPS CHECK GOOD.
